# SDR DHL2003368005

- Difficulty date: May 19, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REFERRED TO LANDING GEAR HANDLE CANNOT BE RAISED ABNORMAL PROCEDURE, AND SELECTED SYSTEM 1 ON THE LEVER LOCK & WARNING SYSTEM.  GEAR RETRACTED NORMALLY.  REMOVED AND REPLACED PROXIMITY DETECTION BOX AND RELAY 14GB IAW M/M 32-61-12 & ESPM.
